# SDR F3LA200200042

- Difficulty date: February 19, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 40,731 hours, 31,802 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 1030875
- Part serial: 3601
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TAKEOFF IN SLC, HAD TO PULL LANDING GEAR LEVER TRIGGER TO GET GEAR HANDLE UP.  IN DEN, MADE LOW PASS BY DENVER TOWER TO CONFIRM GEAR DOWN.  NO GEAR INDICATION LIGHTS.  RECYCLED HANDLE, ALL INDICATIONS NORMAL AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR LEVER LOCK SOLENOID PER MM 32-31-31 AND REPLACED LANDING LIGHTS CIRCUIT BREAKER PER WDM 24-56-01.  PERFORMED LANDING GEAR SWING PER MM 32-32-0, TELEFLEX CABLE RIG CHECK PER MM 27-26-51, AND MANUAL EXTENSION TEST PER MM 32-38-0.
